Interlacing properties and bounds for zeros of 2ϕ1 hypergeometric and little q-Jacobi polynomials

Show simple item record

dc.contributor.author Gochhayat, P.
dc.contributor.author Jordaan, Kerstin Heidrun
dc.contributor.author Raghavendar, K.
dc.contributor.author Swaminathan, A.
dc.date.accessioned 2015-06-03T08:11:07Z
dc.date.available 2015-06-03T08:11:07Z
dc.date.issued 2016-05
dc.description.abstract Please read abstract in the article. en_ZA
dc.description.embargo 2017-05-30 en_ZA
dc.description.librarian hb2015 en_ZA
dc.description.uri http://link.springer.com/journal/11139 en_ZA
dc.identifier.citation Gochhayat, P, Jordaan, K, Raghavendar, K & Swaminathan, A 2016, 'Interlacing properties and bounds for zeros of 2ϕ1 hypergeometric and little q-Jacobi polynomials', Ramanujan Journal, vol. 40, no. 1, pp. 45-62. en_ZA
dc.identifier.issn 1382-4090 (print)
dc.identifier.issn 1572-9303 (online)
dc.identifier.uri http://hdl.handle.net/2263/45380
dc.language.iso en en_ZA
dc.publisher Springer en_ZA
dc.rights © Springer Science+Business Media Dordrecht 2015. The original publication is available at : http://link.springer.com/journal/11139. en_ZA
dc.subject Basic hypergeometric series en_ZA
dc.subject Little q-Jacobi polynomials en_ZA
dc.subject Zeros en_ZA
dc.subject Bounds for zeros en_ZA
dc.subject Interlacing of zeros en_ZA
dc.subject Orthogonal polynomials en_ZA
dc.title Interlacing properties and bounds for zeros of 2ϕ1 hypergeometric and little q-Jacobi polynomials en_ZA
dc.type Postprint Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record